One leg is swollen more then the other I have been taken 80 mg of furosemide for the last 5 days and swelling not going down and has been getting really painful and there is some kind of like sores around my leg don't know if it has anything to do with the swelling they have been there for months don't know what they are. My leg swells so big that it gets real tight can't bend it and have had slot of back pain real bad and hip pain and have started getting headaches please have you got a answer for me I hate to go to ER sit there for hours. .. Thank you
What can cause "leg and foot to swell up real bad and hurt alot?
- 31 Aug 2015 by kathybrooks73
- 31 August 2015
That is circulation not water. You are getting venous stasis ulcers and they are serious. You need to see a vascular dr who can help you if your primary doesn't know what is wrong with you. Those ulcers are hard to treat and take a long time to heal so get to a dr. No er they don't treat stuff like that. Elevate that leg as much as you can. You can wrap it with an ace bandage, that would help it. Don't make it real tight that your toes get a wrong color. Use one that is at least 4 inches wide. For the ulcers until you can see a dr, clean it good with soap and water. Put neosporin on it. cover it with a gauze patch and then wrap your leg with the ace. Most places have wound care clinics now. I'd ask my dr about going to one if I were you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can the leg/foot swelling associated with Lyrica side-effects effect only one foot rather than both?
Updated 16 Jul 2010 • 2 answers
Updated 9 Jan 2011 • 1 answer
Updated 11 Jun 2011 • 1 answer
Updated 21 Mar 2012 • 1 answer
Updated 8 Jun 2014 • 2 answers